# SDR KBMA88691

- Difficulty date: March 10, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bushing
- Part serial: 7075B
- Condition: Worn
- Location: T/R Spider
- Part time: 4,989 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPIDER SPLIT BUSHINGS WORN BEYOND LIMITS.
